# SDR SWAA030312

- Difficulty date: February 7, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 56,870 hours, 56,029 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE FRAMES CRACKED (6 EA) BETWEEN STR 8R AND STR 9R, AT BS'S 440, 480, 727D, 767, 827 AND 867.
